# SDR ASAA2013020293905

- Difficulty date: February 2, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 42,645 hours, 23,754 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6573783
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT L/E HORIZONTAL STAB HAS A DEEP DENT MISPAN.  REPAIRED L/E WITH PERMANENT REPAIR IAW SRM 55-10-01, REPAIR 2.
